Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Diarrehea
    avatar
    An_247954 posted:
    I just stared this yesterday and took half in the morning and the other half at night. I took half this morning with my cereal. This afternoon,I had a bad case of Diarrehea and almost coud not Marie it to the bathroom. I have IBS and control it with probiotics which helps me. I was wondering ifI should just take one 1/2 tablet and see ifnitbworks??
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Hi there and welcome!

    I'm sorry you're having so many digestive problems. Please call your doctor or pharmacist for input on medication - prescription or not. It's never a good idea to play around with dosage.

    Haylen
     
    avatar
    An_247954 responded:
    Went for a second opinion. My other doctor was concerned when my blood glucose monitoring was 11. The normal range has been around 5.3 - 5.8. He said that I not a diabetic but wanted me to take metaformin as a precaution as both my parents and their families are all diabetics. Eventually I will become diabetic but if I eat properly and exercise, it will prolong the issue. He took me off the metaformin for the time being and will monitor me. Thanks.
     
    avatar
    NWSmom4g replied to An_247954's response:
    An, I suggest you return to the first doctor. Sounds like he had a better grasp of what your elevated bGs might mean.

    Nancy


    Helpful Tips

    Tip for Less Severe Neuropathy Symptoms
    I was diagnosed with Type 2 over eight years ago and have been lucky enough to control my disease with weight loss, diet and exercise ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    Conquering Diabetes - Michael Dansinger, MD

    Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.